Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Could I be Pregnant?
    avatar
    An_251613 posted:
    I was diagnosed with PCOS when I was about 13 years old. Ive been on Levora birth control pill for about 2 months now and have never missed a pill. On April 18th I took my last Birth control pill for this month before started my placebo pills for starting my period. My period based on when it usually comes should have started on April 20th. Its now April 23rd and i'm having brownish/red but mostly brown discharge. I had unprotected sex on Saturday April 13th, Sunday April 14th, Monday April 15th, and Wednesday April 17th. My period has never been late before and ive never had this brownish/red spotting before hand. Whats going on?
    Reply
     
    avatar
    jk5493 responded:
    It's possible. Give it some time and take a pregnancy test or two. If in doubt, schedule an appointment with your gyn or PCP.
    It's also probably possible that your body is still adjusting to the new birth control - they usually say to give it at least 3 months to adjust.
    Another thought is that it just has to do with your PCOS. I'm sure you've probably heard that a million times... I know I do.

    Sorry that wasn't too much help - but, if you're in doubt, call your doctor's office and talk to one of the nurses; they should be able to give you more guidance or help you get an appointment!

    Jade
     
    avatar
    georgiagail responded:
    Since you've been on Levora for the past two months, you didn't engage in unprotected sex on those days. You've been on the birth control long enough that it would have protected you against an unwanted pregnancy.

    Gail


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.